# SDR MALA965110

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731523
- Condition: Cracked
- Location: Ws 27.03
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND AT WS 27.03 RIGHT AFT WING RIB TRAILING EDGE (P/N 27-31523), A .25 INCH CRACK.  COMPLETED REPAIR PER FAC SRM 57-90-10 PAGES 3-6, REV NOV 1/94 BY INSTALLING A 4 INCH BY 2.5 INCH REPAIR DOUBLER TO AFFECTED AREA.  (M)
